# SDR ASAA2017011919480

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 10,499 hours, 3,460 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Faulted
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

"ELEC" LIGHT ON RECALL. GROUNDED - YES. BITE SHOWS SPCU INOP FAULT. ACCOMPLISHED FIM 24-34 TASK 802. FAULT CLEARS AND BITE TEST GOOD REF FIM 24-31 TASK 801. NO PREVIOUS HISTORY.
